Compression semigroups of open orbits in complex manifolds

Joachim Hilgert Mathematisches Institut, Technische Universit├Ąt Clausthal Karl-Hermann Neeb Mathematisches Institut, Universit├Ąt Erlangen

TBD mathscidoc:1701.332838

Arkiv for Matematik, 33, (2), 293-322, 1993.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:46 uploaded by arkivadmin ] [ 126 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{joachim1993compression,
  title={Compression semigroups of open orbits in complex manifolds},
  author={Joachim Hilgert, and Karl-Hermann Neeb},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546258413647},
  booktitle={Arkiv for Matematik},
  volume={33},
  number={2},
  pages={293-322},
  year={1993},
}
Joachim Hilgert, and Karl-Hermann Neeb. Compression semigroups of open orbits in complex manifolds. 1993. Vol. 33. In Arkiv for Matematik. pp.293-322. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203546258413647.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved